# SDR DALA2014092805321

- Difficulty date: September 26, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK UPPER AND LOWER SURFACE FROM BS 1007 - 1155 .  CARGO TRACK WAS REMOVED AND REPLACED IAW  SRM 51-30-1, 51-30-5, 51-10-4, 51-10-3 PAR 21 AND 14.
